Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PLZ Helpp !!!
Sep 11, 2009

female born in 1979. Diagnosed in May 08. CD4: 222 VL 76000. treatment combivir, efavir. after 6 months, lypodistrophy, cd4 dropped from 483 to 260 and cd4 percentage from 30% to 16%. during that period. fatigue, headaches, night sweats, joint pain, loss of weight ( 4 kg) swollen lymph nodes. hbv, hcv, toxo, cmv, ppd, vdrl, were all negative. recently i switched to tenvor = lamivir, efavir. currently, i have bilateral epitrochlear l.n. enlarged firm non tender. low grade fever. sometimes night sweats. my dr. recommend a biopsy to r/o lymphoma,,,, despite i had a cervical node biopsy (exisional),,, at the begining before my diagnoses and it was inflamatory and showed no lymphoma.

why my CD4 count and % dropped ? although i am undetectable and adherent to my meds. why should i go thru another biopsy? what might be the reason and what else should be done?? plz answer me urgently... thank you and most gratefull for your support.

Response from Dr. Henry

THe CD4 count and % can be annoyingly variable. If your HIV level is still suppressed then the HIV drugs are doing what they are supposed to=viral control. If your health is stable sometimes need to re-check CD4 count/% several times on your current regimen over several month time period to get an idea of what is the real trend in those measurements. KH



Previous
Is it a seizure or not?
Next
Burning and Tingling in hands and feet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement